IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust H/sub /spl infin// filtering for polytopic uncertain time-delay systems with Markov jumps

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Boukas, E.K. ; Liu, Z.K.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 6
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.876931
Regular:

This paper considers the filtering problem of jump linear system (JLS) with multiple state delay and convex polytopic uncertain parameters. Some LMI-based conditions for the extended dynamical... View More

Advertisement